# SDR DALA2025050503444

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 78,578 hours, 32,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0941672) THIS WORK CARD INSTALLS A NEW SHIM BETWEEN THE LEFT SIDE OF STA 727 FRAME INNER CHORD AND S-18A WEB. AD 2023-06-15 REQUIRES INSPECTING THE STA 727 FRAME INNER CHORD AT STRINGERS S-18A FOR EXISTING REPAIRS, INSPECTING THE AREA FOR CRACKING, AND PERFORMING APPLICABLE ON-CONDITION ACTIONS PER BOEING SERVICE BULLETIN 737-53A1402 REVISION 01. COMPLIED WITH TASK CARD 5311-01251-02A FORECAST NUMBER 38-0553-8-0154 AD RELATED/ RII ON LEFT HAND STA 727 FRAME INNER CHORD, 737 REPAIR
